A model selection procedure for time series with seasonality
Philip Hans Franses
Statistics & Probability Letters, 1993, vol. 16, issue 4, 253-258
Abstract:
In this paper a model selection test procedure for seasonal time series is proposed. It uses the estimated autocorrelations of the moving average part of the Box and Jenkins airline model. This ensures that the test statistics asymptotically follow standard normal distributions. The merits and limitations of the procedure are illustrated via simulations as well as by some empirical series.
Keywords: Time; series; seasonality; model; selection (search for similar items in EconPapers)
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(93)90128-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:16:y:1993:i:4:p:253-258
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().